Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Harnack's inequality for Schrödinger operators and the continuity of solutions


Authors: F. Chiarenza, E. Fabes and N. Garofalo
Journal: Proc. Amer. Math. Soc. 98 (1986), 415-425
MSC: Primary 35B99; Secondary 35D10, 35J15
MathSciNet review: 857933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a uniform Harnack inequality for nonnegative solutions of $ Au = Vu$, where $ A$ is a second order elliptic operator in divergence form, and $ V$ belongs to the Stummel class of potentials. As a consequence we obtain the continuity of a general weak solution. These results extend the previous work of Aizenman and Simon for $ \Delta u = Vu$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B99, 35D10, 35J15

Retrieve articles in all journals with MSC: 35B99, 35D10, 35J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0857933-4
PII: S 0002-9939(1986)0857933-4
Keywords: Harnack's inequality, Schrödinger equation
Article copyright: © Copyright 1986 American Mathematical Society